has anyone gained loads of weight with ramipril? I have stopped taking my two week now and feel great. I was tired all the time and falling a sleep in work and i don't know if it's anything to do with the tablets.
Has anyone put weight on with Ramipril?
Question posted by belfast on 10 June 2010
Last updated on 25 January 2019 by Gina Adamou
I have been taking Ramipril for 6 months and have put on a stone! I exercise 4 times a week and eat a healthy diet. This is really getting me down and disheartened with all my efforts to keep active and healthy. I am going to see my doctor because I am skipping tablets to prevent any more weight gain which could cause me to have a stroke...
I have been taking ramipril for 6 weeks and have put on about 1lb week.
I have had not headaches but stabbing pains in my head, and pains in my hands. I am considering asking for a different tablet.
I have been using ramipril since the last 2 years & have in fact lost weight, I also did not have the symptoms that you mention, however it is not recommended that you stop the med before talking to your doc./pharmacist who prescribed the med.
Certain med have different reactions to individuals depending upon the constitution & other factors such as age, you must seek medical advice, hope this helps?
- Ramipril uses and safety info
- Ramipril prescribing info & package insert (for Health Professionals)
- Side effects of Ramipril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.